Jump to content
Important Survey - Please Participate ×

Suddenly having withdrawal symptoms after being asymptomatic for a period


[sp...]

Recommended Posts

A  little under 2.5 weeks ago I made a .25 reduction in clonazepam going from 3.25 to 3 mg.    I had my usual pattern of withdrawal symptoms but then stabilized and was feeling pretty good for about a week.  Then 2 days ago I started having withdrawal symptoms again.    I haven't changed any of my other meds or the times I take my doses. 

 

Just wondering if this is normal.

 

Thanks.

 

splitimage

Link to comment
Share on other sites

A  little under 2.5 weeks ago I made a .25 reduction in clonazepam going from 3.25 to 3 mg.    I had my usual pattern of withdrawal symptoms but then stabilized and was feeling pretty good for about a week.  Then 2 days ago I started having withdrawal symptoms again.    I haven't changed any of my other meds or the times I take my doses. 

 

Just wondering if this is normal.

 

Thanks.

 

splitimage

I'm going to follow this thread as you and I are both working on a pretty high dose of a klonopin taper. I'm currently at 4mg of klonopin a day. My goal at the moment is to get to 3mg. Then I'll set another goal. Wish I had some advice. I did taper (9 years ago) from 3mg all the way to .25mg and the wd got so bad I was put back on the crap. I honestly can't remember that taper experience except for when I got to .25mg

I'm sure our Buddies will share some reassuring news. You're doing good! Keep it up and feel better soon.

Hope you feel better. 

Link to comment
Share on other sites

I can only speak for Me and Valium, and low dose, but I had increasing waves for months following a cut.. Then "poof" my SX that would vary dropped right off... I dont notice many that have SX this far out but I did pill split so my cut % were increasing with it...

 

Perhaps give it a bit of time and see how things work out for you, as we are all different...

 

Link to comment
Share on other sites

I will say, My shrink just dropped my dose ONE full mg of Klonopin (5mg to 4mg) The first two days after the 1mg drop I was fine. No side effects. Saturday I started to feel weepy, then I started to cry uncontrollably and then went into a panic attack then I had a complete body spasm. Sunday I was still very weepy and a few tears fell but that was it. My depression was bad up until Monday. Tuesday I was dizzy and yesterday I was dizzy. So even though I'm still getting a good amount of klonopin in my system at the moment, I DID feel effects from that 1mg drop. I won't be dropping like that again. I'm definitely following the Ashton Manuel this go round.

 

Link to comment
Share on other sites

×
×
  • Create New...